Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Severe pharyngitis

Premium Questions

Dr. Rajkishori Godhi MD

In March I was really sick with severe pharyngitis with ulcers and had never had it before. During this, I got a sore on my back gum that went away after a few days. I had a previously planned dental ... View answer

Answered by : Dr. Rajkishori Godhi ( ENT Specialist)
Dr.    Prof. Kunal Saha MD

My son tested negative for EB IGG and IGM. He presented 12 days ago with severe pharyngitis and low ... lethargic. Yesterday i started him on amedrol dose pack and his pain from pharyngitis is... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Robert Galamaga MD

I have taken 15mg diazipam and a litre of vodka, am i going to die? View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Ivan Romic MD

is there a coldmedication that would cause you to fail drug test for marijuna ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)

Public Forum Discussions

Dr. Arun MD

. Doctor gave me medication for allergic pharyngitis and is all good till its affect lasts. What is the permanent solution to this,medication is for treating allergic pharyngitis ... View answer

Answered by : Dr. Arun ( Infectious Diseases Specialist)
Dr. Prabhash Verma MD

I have done a tonsileectomy after suffering from tonsilitis for 25 yrs . Then I am facing problems of acute pharyngitis. I am taking medicines like azobact and amoxicylin quite often say in a gap of 2 ... View answer

Answered by : Dr. Prabhash Verma ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

I started using a CPAP machine several months ago. Shorty after I developed a cough and excessive phlegm, diagnosed with pharyngitis and treated with antiobiotics, took 3 weeks to go away. During ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Sadaf Akhtar MD

one of my nephew is sufering frm pharyngitis and fever and few episodes of loose motion. the local ... motion due to the side effect.and if such situation arise thre drug should be given through iv route. my ... View answer

Answered by : Dr. Sadaf Akhtar ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I will have a tooth extraction . I am taking the following medications and I am guessing that my dentist is going to use Bupivacaine, A month ago I also had a DTap vaccine. Is there a drug interaction ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr. Chintan Solanki MD

Hello , it is severe pharyngitis. You need higher antibiotic. please consult doctor. Simultaneously pain killer and decongestants also needed.

Dr. Prakash H Muddegowda MD

Hi, It appears to be severed pharyngitis. Meet your doctor for prescription antibiotics. You can try salt water gargling, and NSAID painkillers now.

Dr.  T Chandrakant MD

You may be suffering from severe pharyngitis, that can change the taste in mouth too. I would advise you to consult an ENT and get checked and treated properly before it becomes a serious matter.